Cookies?
Library Header Image
LSE Research Online LSE Library Services

The U.S. structural transformation and regional convergence : a reinterpretation

Caselli, Francesco and Coleman, Wilbur John (2001) The U.S. structural transformation and regional convergence : a reinterpretation. Journal of Political Economy, 109 (3). pp. 584-616. ISSN 0022-3808

Full text not available from this repository.
Identification Number: 10.1086/321015
Item Type: Article
Official URL: http://www.journals.uchicago.edu/JPE/home.html
Additional Information: © 2001, The University of Chicago.
Subjects: H Social Sciences > HB Economic Theory
Sets: Collections > Economists Online
Research centres and groups > Centre for Economic Performance (CEP)
Departments > Economics
Date Deposited: 18 Jun 2007
Last Modified: 01 Oct 2010 08:44
URI: http://eprints.lse.ac.uk/id/eprint/907

Actions (login required)

View Item View Item